Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

having bleeding from Augest. on and off.paps negative.right side palvic

having bleeding from Augest. on and off.paps negative.right side palvic and back pain.mornings more pain. reduce pain for advil and doing garduning or light works.some time the pain is stay long time.like pinching.some time have passing gas or bowel movement pain will go. is it kidney prblem?
Tue, 6 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi,i had sex by using condom on 9 august 2013 and on 11 augest i got peroid bit with less blood for 4 or 5 days and now i did not gt peroid on next 11 sept,,it delays by 15 days,,am i pregnent?what should i do if i want to take medicine?plz suggest me

doctor1 MD

My uterus is retroverted measuring 6.4 X 3.4 x 5.1 cm The urinar bladder is fluid filled and normal in contour (Scan results) There is 1.2 cm syst inferior to or involving the left ovary. There is a trace amount of free fluid in the culdesac, per palvic sonogram. I am still having pain the my lower (groin) side.

doctor1 MD

Respected Dr. Mathew, I was diagnosed with typhoid in march 2012. After taking treatment I was totally cured and feeling normal for next four months(june ,july, augest,september).But in october I had mild fever and after medical check up doctor adviced me for both widal test and blood culture and sensitivity. Widal test shows positive results (1:160) but Blood culture and sensitivity shows no growth result.Still doctor gave me antibiotic treatment for 5 days.After the first day of course there was no fever.Now I feeling normal but that antibiotics upset my stomach I feel hot sensations in my stomach.There is small heavy sensation in my stomach after taking meal.Is it beacuase of side effects of antibiotics? I am much confused regarding my health.Is my health ok ? Is that fever in October was seasonal fever?

Loading Online Doctors....